# SDR USAA001537

- Difficulty date: September 15, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 79,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4, SKIN HAD 1 INCH CRACKS 2 EACH BETWEEN FASTENERS, STA 446 - STA 465 LONGERONS 23-25 LT AT STATIC PORT.  CORRODED SECTION CUT OUT AND DOUBLERS INSTALLED PER SRM 53-04 FIG 31 PG 171.  (X)
